# SDR USAA2013071600028

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 41,941 hours, 15,209 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: TAA1233PE0001
- Part serial: 1120
- Condition: Ratcheting
- Location: Cockpit
- Part time: 40,997 hours, 17,207 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE CAPTAINS SEATBACK RATCHETING BACK WHEN PRESSURE APPLIED TO IT. MX R & R CAPTAINS SEAT ASSY IAW AMM 25-11-51, PG 401. OPS NORMAL.
